Optimal alignments of longest common subsequences and their path properties

Lember J, Matzinger H, Vollmer A-L (2014)
Bernoulli 20(3): 1292-1343.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Erscheinungsjahr
2014
Zeitschriftentitel
Bernoulli
Band
20
Ausgabe
3
Seite(n)
1292-1343
ISSN
1350-7265
Page URI
https://pub.uni-bielefeld.de/record/2914915

Zitieren

Lember J, Matzinger H, Vollmer A-L. Optimal alignments of longest common subsequences and their path properties. Bernoulli. 2014;20(3):1292-1343.
Lember, J., Matzinger, H., & Vollmer, A. - L. (2014). Optimal alignments of longest common subsequences and their path properties. Bernoulli, 20(3), 1292-1343. doi:10.3150/13-bej522
Lember, J., Matzinger, H., and Vollmer, A. - L. (2014). Optimal alignments of longest common subsequences and their path properties. Bernoulli 20, 1292-1343.
Lember, J., Matzinger, H., & Vollmer, A.-L., 2014. Optimal alignments of longest common subsequences and their path properties. Bernoulli, 20(3), p 1292-1343.
J. Lember, H. Matzinger, and A.-L. Vollmer, “Optimal alignments of longest common subsequences and their path properties”, Bernoulli, vol. 20, 2014, pp. 1292-1343.
Lember, J., Matzinger, H., Vollmer, A.-L.: Optimal alignments of longest common subsequences and their path properties. Bernoulli. 20, 1292-1343 (2014).
Lember, Jüri, Matzinger, Heinrich, and Vollmer, Anna-Lisa. “Optimal alignments of longest common subsequences and their path properties”. Bernoulli 20.3 (2014): 1292-1343.